# SDR DXTA2009061803691

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 7,239 hours, 5,836 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE NLG GREEN LIGHT ILLUMINATED. MLG RETRACTED, LIGHT EXTINGUISHED. EXTENSION NORMAL, BLEW DOWN TO INSURE DOWNLOCK.  JACKED ACFT, RELEASED PRESSURE FROM MLG SYS, RE-SEATED MLG SHUTTLE VALVES, CYCLED MLG.  BLED AIR FROM SYS IAW MM 32-01-00.  RANG OUT NLG DOWNLOCK SWITCH WITH MLG DOWN- HIGH RESISTING ACCESS PINS A & C - SHOULD BE OPEN, REPEATED & RANG OUT PINS B & C. READS 30 KILOHMS -SHOULD BE OPEN CIRCUIT. NLG DOWNLOCK SWITCH BAD.  REMOVED NLG ACT & INSTALLED RENTAL ACTUATOR IAW MM 32-30-03.   INSTALLED PANEL.  OPS & LEAK CHKS GOOD.
